# SDR CALA2019071801213

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 64,725 hours, 5,815 cycles
- System (JASC): 2710 · Aileron Control System
- Part: O-Ring
- Part number: NAS161210
- Condition: Broken
- Location: Aileron Pcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW L EICAS ADVISORY, LEFT HYDRAULIC SYSTEM RESERVOIR QUANTITY LOW. QTY < .40. LEAK CHK FOUND RT OUTBD AILERON OUTBD PCU CAP (IPC 27-11-11-11 ITEM 665) LEAK. INSPECTION FOUND LOCKWIRE BROKEN. CAP REMOVED FOUND O-RING BROKEN. O-RING (IPC 27-11-11-11 ITEM 670J) REPLACED AND CAP INSTALLED AS PER AMM 20-10-19 & 20-11-00. SUBSEQ LEAK CHECK SATIS. LH HYD SYS FILTERS POP OUT PINS INSPECTED SATIS. HYD FLUID FILLING TO FULL AS PER AMM 12-12-01. FLT CONTROL ACTUATOR CONFIDENCE TEST CARRIED OUT SATIS AS PER AMM 27-02-00.
